MathSciNet Relay Station
MathSciNet bibliographic data
MR2521195 54H25 (47H10 54E40)
Sarma, I. R.; Rao, J. M.; Rao, S. S. Contractions over generalized metric spaces. J. Nonlinear Sci. Appl. 2 (2009), no. 3, 180–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement